# SDR P2EA01107

- Difficulty date: June 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT WING NR 6 LEADING EDGE SLAT WITH DELAMINATION AT TRAILING EDGE AREA, FROM SS 352 TO SS 360 AND FROM SS417 TO SS 430.  REPAIRED RT WING NR 6 SLAT TRAILING EDGE SECTION P/N 65-46421-228A, S/N BN-19 DUE TO DELAMINATION BETWEEN SLAT STATION 254.53 AND 385.26 IAW COOPESA EO NR COO-CMP-3-57-258-01 DATED JUN 14, 2001.  (M)
